Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Bounded sequence-to-function generalized
Hausdorff transformations

Author: B. E. Rhoades
Journal: Proc. Amer. Math. Soc. 126 (1998), 1769-1782
MSC (1991): Primary 40C10, 40G05
MathSciNet review: 1443852
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Georgakis (1988) obtained the norm of the transformation

\begin{equation*}(Ta)(y) = \sum ^{\infty }_{n=0} (-y)^{n} \frac{g^{(n)}(y)}{n!} a_{n},\quad y\geq 0, \end{equation*}

considered as an operator from the sequence space $\ell ^{p}$, with weights
$\Gamma (n+s+1)/n!$ to $L^{p}[0{,}\infty )$, with weight $y^{s},\ s>-1$. As corollaries he obtained inequality statements for Borel and generalized Abel transformations. He also obtained the best constants possible for several weighted norm inequalities of Hardy and Littlewood. In this paper Georgakis' results are extended to the Endl generalized Hausdorff matrices.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 40C10, 40G05

Retrieve articles in all journals with MSC (1991): 40C10, 40G05

Additional Information

B. E. Rhoades
Affiliation: Department of Mathematics, Indiana University, Bloomington, Indiana 47405-5701

PII: S 0002-9939(98)04256-7
Keywords: Generalized Hausdorff, transformation, bounded operator, weighted $\ell ^{p}$-spaces
Received by editor(s): March 9, 1995
Received by editor(s) in revised form: December 6, 1996
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia